EconPapers    
Economics at your fingertips  
 

Filament bifurcations in a one-dimensional model of reacting excitable fluid flow

Emilio Hernández-Garcı́a, Cristóbal López and Zoltán Neufeld

Physica A: Statistical Mechanics and its Applications, 2003, vol. 327, issue 1, 59-64

Abstract: Recently, it has been shown that properties of excitable media stirred by two-dimensional chaotic flows can be properly studied in a one-dimensional framework describing the transverse profile of the filament-like structures observed in the system. Here, we perform a bifurcation analysis of this one-dimensional approximation. Different branches of stable solutions and a Hopf bifurcation leading to an oscillating filament are described.

Keywords: Excitable media; Reacting flows; Reacting filaments (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103004515
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:327:y:2003:i:1:p:59-64

DOI: 10.1016/S0378-4371(03)00451-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:327:y:2003:i:1:p:59-64